# SDR C7WA200400033

- Difficulty date: June 5, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- Engine: Pwa JT8D15A
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 680005005
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN CRUISE NOTED DECREASING HYDRAULIC A-SYSTEM QUANTITY.  FOLLOWED ABNORMAL PROCEDURES QUANTITY STABILIZED AT .6 GALLONS.  FOUND LT ELEVATOR POWER CONTROL UNIT LEAKING.  REMOVED AND REPLACED LT ELEVATOR PCU IAW MM.  OPS AND LEAK CHECK GOOD.
